# SDR AALA201711019034

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 75,907 hours, 10,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT BY THE L1 HAS A BATTERY DEAD. REPLACED THE BATTERY.
